MathSciNet Relay Station
MathSciNet bibliographic data
MR413146 (54 #1267) 57E15
Edmonds, Allan L.; Lee, Ronnie Fixed point sets of group actions on Euclidean space. Topology 14 (1975), no. 4, 339–345.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement